# SDR 97UAL900693

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLE WAS RETARDED TO IDLE FOR DESCENT INTO OGG WHEN NR 2 ENGINE FLAMED OUT AND LOW OIL PRESS LIGHT ON FWD PANEL CAME ON.  OIL PRESS INDICATED NORMAL.  ENGINE WAS SHUT DOWN.  THE MAIN FUEL PUMP AND MAIN ENGINE CONTROL WERE REPLACED.  BOTH WERE BENCH-TESTED IN THE SHOP AND NO LIMITING DEFECTS WERE FOUND ON EITHER COMPONENT.  THE ENGINE HAS BEEN CLOSELY MONITORED WITH NO SIMILAR OR RELATED EVENTS OCCURRING.
